# SDR BJNA010901

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING FLAP POSITION INDICATOR SHOWED FLAPS NOT RETRACTED THE LAST 5 DEGREES IN FLIGHT.  FUNCTIONAL TEST OF FLAP RETRACTION AND EXTENSION SYSTEM BY MAINTENANCE OK.  REMOVED FLAP POSITION INDICATOR TRANSMITTER ELECTRICAL CONNECTOR, CLEANED, INSPECTED AND RECONNECTED.  REMOVED FLAP POSITION INDICATOR ELECTRICAL CONNECTOR, CLEANED, INSPECTED AND RECONNECTED.  GROUND OPS CHECK NORMAL.  (M)
